Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Incidence algebras as algebras of endomorphisms


Authors: William Graves and Suzanne Molnar
Journal: Bull. Amer. Math. Soc. 79 (1973), 815-820
MSC (1970): Primary 06A10; Secondary 18F20
DOI: https://doi.org/10.1090/S0002-9904-1973-13332-4
MathSciNet review: 0327586
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Elements of mathematics. General topology, Addison-Wesley and Hermann, Paris, 1966. MR 34 # 5044b.
  • 2. R. L. Davis, Order algebras, Bull. Amer. Math. Soc. 76 (1970), 83-87. MR 40 # 4185. MR 250954
  • 3. L. Geissinger, Valuations of distributive lattices (to appear). MR 357263
  • 4. C. Greene, On the Möbius algebra of a partially ordered set (to appear). MR 349501
  • 5. F. Lorrain, Notes on topological spaces with minimum neighborhoods, Amer. Math. Monthly 76 (1969), 616-627. MR 40 # 1966. MR 248715
  • 6. G.-C. Rota, On the foundations of combinatorial theory, I. Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 (1964), 340-368. MR 30 # 4688. MR 174487
  • 7. G.-C. Rota, On the combinatorics of the Euler characteristic, Studies in Pure Mathematics (Presented to Richard Rado), Academic Press, London, 1971, pp. 221-233. MR 44 # 126. MR 282892
  • 8. L. Solomon, The Burnside algebra of a finite group, J. Combinatorial Theory 2 (1967), 603-615. MR 35 # 5528. MR 214679

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A10, 18F20

Retrieve articles in all journals with MSC (1970): 06A10, 18F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13332-4

American Mathematical Society